Cauchy problem for one class of pseudodifferential systems with entire analytic symbols
AbstractUsing functions convex downward, we describe a class of pseudodifferential systems with entire analytic symbols that contains Éidel’man parabolic systems of partial differential equations with continuous time-dependent coefficients. We prove a theorem on the correct solvability of the Cauchy problem for these systems in the case where initial data are generalized functions. We also establish the principle of localization of a solution of this problem.
How to Cite
Litovchenko, V. A. “Cauchy Problem for One Class of Pseudodifferential Systems With Entire Analytic Symbols”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 9, Sept. 2006, pp. 1211–1233, https://umj.imath.kiev.ua/index.php/umj/article/view/3523.